# SDR CALA2018112102407

- Difficulty date: November 20, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 40,094 hours, 14,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 20abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20ABC EXIT ROW LIGHT PUSHED IN AND DOES NOT ILLUMINATE. REMOVED AND REPLACED SEAT MOUNTED EMERGENCY EXIT LIGHT AT 20 ABC.
